EconPapers    
Economics at your fingertips  
 

Uniform convergence of the empirical spectral distribution function

T. Mikosch and R. Norvaisa

Stochastic Processes and their Applications, 1997, vol. 70, issue 1, 85-114

Abstract: Let X be a linear process having a finite fourth moment. Assume is a class of square-integrable functions. We consider the empirical spectral distribution function Jn,X based on X and indexed by . If is totally bounded then Jn,X satisfies a uniform strong law of large numbers. If, in addition, a metric entropy condition holds, then Jn,X obeys the uniform central limit theorem.

Keywords: Linear; process; Stationary; sequence; Spectral; distribution; function; Empirical; spectral; distribution; function; Periodogram; Uniform; central; limit; theorem; Uniform; law; of; large; numbers (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00053-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:70:y:1997:i:1:p:85-114

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:70:y:1997:i:1:p:85-114